# SDR 99ZZZM703

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Part time: 16,566 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KMIA - LEFT MLG WOULD NOT RETRACT, GEAR DISAGREE/GEAR DOOR LIGHT ON WHEN GEAR HANDLE PLACED DOWN.  JACKED AND SWUNG GEAR SEVERAL TIMES WITH NO DISCREPANCY NOTED.  LUBRICATED LEFT MAIN LANDING GEAR.  RETURNED AIRCRAFT TO SERVICE.  (M)
